# SDR QXEA2012100401148

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 UPPER FLAP TRACK HAS A SMALL AREA OF WEAR AT AFT END.  REMOVED DAMAGED IAW RD 8/4-57-1511. MEASURED FLAP TRACK AND FOUND MIN REMAINING THICKNESS 0.321 TO BE WITHIN LIMITS OF RD 8/4-57-1511. COMPLIED WITH STEP 5 OF RD 8/4-57-1511.  VERIFIED AFFECTED AREA TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1 AND RD 8/4-57-1511 STEP 4.  COMPLIED WITH TASK CARD RD 8/4-57-1511.
